On imbedding theorems for weighted anisotropic Sobolev spaces

Tom 29 / 2002

Wojciech M. Zaj/aczkowski Applicationes Mathematicae 29 (2002), 51-63 MSC: Primary 46E35. DOI: 10.4064/am29-1-6

Streszczenie

Using the Il'in integral representation of functions, imbedding theorems for weighted anisotropic Sobolev spaces in ${\Bbb E}^n$ are proved. By the weight we assume a power function of the distance from an $(n-2)$-dimensional subspace passing through the domain considered.

Autorzy

  • Wojciech M. Zaj/aczkowskiInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-950 Warszawa, Poland
    and
    Institute of Mathematics and Operations Research
    Military University of Technology
    S. Kaliskiego 2
    00-908 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek